| Model Number |
IPN048895 |
| Medical Device Problem Codes |
Inflation Problem (1310); Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
| Date of Event |
12/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A visual, dimensional, or functional inspection of the product involved in the complaint could not be conducted since the product was not returned.No additional test was performed and the verification of failure mode reported in the current manufacturing process could not be performed due to product was not being manufactured.The device history review for et tube hvt 7.0 lot# 73m2100185 investigation did not show issues related to the complaint.Corrective actions cannot be established and the root cause cannot be determined since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
Event or Problem Description
Reported issue: the tubes were tested prior to insertion but it was not until pressured was applied that the cuff did not stay inflated.A 2nd attempt on patient to intubate the cuff did not stay inflated; pin holes were found in the cuff when they backed out.A 3rd attempt with a new tube, cuff had pin holes and would not stay inflated; pin holes found once backed out.Additional information: patient had bleeding in throat.Case aborted and patient sent to er.Patient was admitted for 2 days with pneumothorax.
Additional Manufacturer Narrative
(b)(4).The patient's condition was reported as fine.The patient did go to the er due to a pneumothorax but it was not confirmed whether this was caused from the complications from the tube or not.There was no intervention for bleeding in the throat the case was cancelled.The patient remained stable during the procedures in the surgery center.
Event or Problem Description